Alert archive / New Jersey / Areal Flood Warnings in 2011
Areal Flood Warning 27, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 24, 2011, 5:48 AM EDT for Morris County, New Jersey. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2011, 5:48 AM EDT (09:48 UTC)
- Expired
- Jun 24, 2011, 4:01 PM EDT
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 442 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
787
WGUS41 KPHI 240948
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 AM EDT FRI JUN 24 2011
NJC027-241545-
/O.NEW.KPHI.FA.W.0027.110624T0948Z-110624T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
548 AM EDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 1145 AM EDT
* AT 546 AM EDT...THE GAGE ON THE POMPTON RIVER AT RYERSON ROAD WAS
11.7 FEET. FLOOD STAGE IS 12 FEET. THE RIVER IS EXPECTED TO RISE
ABOVE FLOOD STAGE LATER THIS MORNING.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 4089 7427 4089 7428 4090 7434 4100 7436
4098 7429 4093 7427 4092 7428 4090 7426
$$
HAYES2 follow-up statements
707
WGUS41 KPHI 241407
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1007 AM EDT FRI JUN 24 2011
NJC027-242145-
/O.EXT.KPHI.FA.W.0027.000000T0000Z-110624T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
1007 AM EDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 545 PM EDT FRIDAY
* AT 1001 AM EDT...THE GAGE ON THE POMPTON RIVER AT RYERSON ROAD WAS
AT FLOOD STAGE AND WAS STILL RISING. FLOOD STAGE IS 12 FEET. THE
WATER LEVEL AT THE MIDWOOD GAGE WAS ALSO RISING AND IS FORECAST TO
INCREASE ABOVE FLOOD STAGE THIS MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 4089 7427 4089 7428 4090 7434 4100 7436
4098 7429 4093 7427 4092 7428 4090 7426
$$
KRUZDLO855
WGUS81 KPHI 242001
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT FRI JUN 24 2011
NJC027-242010-
/O.CAN.KPHI.FA.W.0027.000000T0000Z-110624T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
401 PM EDT FRI JUN 24 2011
...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN NORTHEASTERN MORRIS COUNTY...
WATER LEVELS AT BOTH MIDWOOD AND RYERSON HAVE DROPPED BELOW FLOOD
STAGE.
LAT...LON 4089 7427 4089 7428 4090 7434 4100 7436
4098 7429 4093 7427 4092 7428 4090 7426
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 24, 3:53 AM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 24, 3:53 AM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 AM EDT FRI JUN 24 2011 .SYNOPSIS... A NEARLY STATIONARY BOUNDARY DRAPED ACROSS THE AREA IS EXPECTED TO LIFT NORTHWARD TODAY AS A WARM FRONT WHILE A COLD FRONT IS EXPECTED TO CROSS THE AREA LATER TODAY INTO THIS EVENING, THEN STALL TO OUR SOUTH OVER THE WEEKEND. HIGH PRESSURE IS EXPECTED FOR LATE IN THE WEEKEND INTO EARLY NEXT WEEK. THE AFOREMENTIONED COLD FRONT IS FORECAST TO LIFT BACK NORTH AS A WARM FRONT LATE MONDAY INTO EARLY TUESDAY, FOLLOWED BY A COLD FRONT TUESDAY NIGHT INTO WEDNESDAY MORNING. HIGH PRESSURE MAY RETURN TO THE AREA FOR THE LATTER PORTION OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE NEARLY STATIONARY BOUNDARY HAS VERY SLOWLY SAGGED SOUTHWARD ACROSS MUCH OF THE AREA, NEAR THE PHILADELPHIA AREA AND INTO SOUTHERN NEW JERSEY. WE ARE EXPECTING THE FRONT TO BEGIN LIFTING BACK NORTHWARD THIS MORNING AS A WARM FRONT, BUT IT MAY TAKE A WHILE. THE QUESTION IS HOW FAR THE FRONT MOVES NORTHWARD THROUGH THE DAY BEFORE THE COLD FRONT MOVES IN. WE MORE OR LESS HAVE A SPLIT IN THE MODELS ON HOW FAR THE FRONT MOVES. MODELS LIKE THE GFS, ECMWF, AND CANADIAN LIFT THE FRONT ALL THE WAY THROUGH OUR AREA, WHILE THE NAM AND HIGHER RESOLUTION MODELS LIKE THE HRRR DO NOT HAVE THE WARM FRONT CLEARING THE ENTIRE AREA BEFORE THE COLD FRONT MOVES IN. ACTUALLY THEY SEEM TO HAVE A TRIPLE POINT DEVELOPING RIGHT OVER OUR CWA. LOOKING AT EVERYTHING, IT SEEMS THAT THE FRONT SHOULD PROGRESS THROUGH MOST OF THE AREA, AND MORE THAN LIKELY GET CAUGHT UP ACROSS THE NORTHERN TIER OF OUR CWA. THIS COULD HAVE AN EFFECT ON THUNDERSTORM ACTIVITY ACROSS THE NORTHERN PORTION OF THE AREA. RIGHT NOW IT LOOKS LIKE AT LEAST THE SOUTHERN HALF WILL EVENTUALLY ENTER INTO THE WARM SECTOR. WE WILL LIKELY HAVE SOME CLOUD COVER TO START THE DAY, BUT WE SHOULD HAVE A FAIR AMOUNT OF INSTABILITY ACROSS AREAS THAT DO BREAK OUT INTO SUNSHINE AND ARE LOCATED IN THE WARM SECTOR, SO WE HAVE A FAIR AMOUNT OF INSTABILITY. EVEN THOUGH CAPE VALUES ARE MODEST, GENERALLY AROUND 1500 J/KG, THEY LOOK TO BE LONG AND SKINNY. 0-6 KM BULK SHEAR VALUES ARE NOT OUT OF THIS WORLD, BUT THEY ARE AROUND 30-40 KNOTS. TAKING THIS INTO ACCOUNT, HAIL DOES NOT LOOK LIKE A SIGNIFICANT THREAT, ALTHOUGH THERE COULD BE SOME; THE MAIN THREAT WOULD BE MOSTLY STRONG GUSTY WINDS. WE WILL HAVE TO WATCH FOR ANY ROTATING STORMS AS THEY APPROACH THE WARM FRONT LATER THIS AFTERNOON. THE SPC DOES HAVE OUR AREA OUTLINED IN A SLIGHT RISK FOR SEVERE WEATHER; AGAIN, PRIMARY THREAT BEING WINDS. WITH PW VALUES BEING AROUND 1.5 INCHES, HEAVY RAIN IS AGAIN A POSSIBILITY ACROSS THE AREA. WE HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR OUR NORTHERN AREAS WHERE THEY HAVE SEEN OVER 2 INCHES IN MANY PLACES OVER THE LAST DAYS OR SO. THOSE AREAS HAVE SOME VERY SATURATED GROUNDS, SO IT WILL NOT TAKE MUCH TO CAUSE SOME FLASH FLOODING. GENERALLY FOR POPS, WE HAVE LIKELY ACROSS THE NORTHERN TIER, AND CHANCE FOR THE REST OF THE AREA. FOR TEMPERATURES, WE TOOK A BLEND OF THE MAV/MET MOS, BUT STAYED CLOSER TO THE WARMER MAV. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... THE COLD FRONT IS EXPECTED TO MAKE ITS WAY THROUGH THE AREA LATER THIS EVENING. BEFORE DOING SO, WE ARE EXPECTING AN AREA OF SHOWERS AND THUNDERSTORMS TO BE MOVING ALONG AND AHEAD OF THE BOUNDARY. A LOT OF TIMES DURING THE SUMMER MONTHS, YOU EXPECT ACTIVITY TO DIMINISH AFTER SUNSET, BUT WE WILL LIKELY HANG ON TO SOME CONVECTION UNTIL THE FRONTAL BOUNDARY PASSES THROUGH. THE FRONT IS EXPECTED TO BE THROUGH THE ENTIRE AREA BY AROUND MIDNIGHT OR SHORTLY AFTER, THEREFORE PRECIPITATION SHOULD BE DIMINISHING THEREAFTER AS WELL. SATURDAY IS EXPECTED TO START OFF MOSTLY DRY. HOWEVER, WE COULD ONCE AGAIN SEE SOME SHOWER/THUNDERSTORM ACTIVITY DURING THE AFTERNOON. THE MID/UPPER LOW SWINGING ACROSS THE NORTHERN TIER OF THE COUNTRY WILL THROW ANOTHER SHORTWAVE THROUGH THE NORTHEAST LATE IN THE DAY. WHILE THE STRONGEST PIECE OF ENERGY IS EXPECTED TO PASS NORTH OF OUR AREA, WITH PW VALUES AROUND OR JUST OVER AN INCH, WE MAY BE CLOSE ENOUGH TO THE SHORTWAVE TO HELP SPARK OFF SOME SHOWERS AND THUNDERSTORMS. SATURDAY IS ONE OF THOSE INSTANCES WHEN YOU WOULD EXPECT THE CHANCE OF PRECIPITATION TO DIMINISH ONCE THE SUN BEGINS TO SET, SO WE DO NOT HAVE ANY PRECIPITATION CHANCE AFTER 00Z. BY SUNDAY, THE MID/UPPER TROUGH LIFTS OUT OF THE REGION AND A NEARLY ZONAL FLOW ALOFT AND HIGH PRESSURE AT THE SURFACE BRIEFLY SETS UP ACROSS THE AREA. THIS SHOULD BRING US DRY WEATHER AND NEAR NORMAL CONDITIONS. GENERALLY FOR TEMPERATURES FOR THE SHORT TERM, WE TOOK A BLEND OF THE MAV/MET MOS. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... THE OVERALL SYNOPTIC PATTERN LOOKS TO FEATURE SOME TROUGHING IN THE NORTHEAST THAT AMPLIFIES SOME WITH TIME. A RIDGE THEN IS MAINTAINED ACROSS THE SOUTHERN STATES WITH A POTENTIAL SIGNIFICANT TROUGH ENTERING THE PACIFIC NORTHWEST LATER IN THE PERIOD. THE AMPLIFICATION OUT WEST WILL HAVE IMPLICATIONS DOWNSTREAM. HPC FAVORED A NEARLY EVEN BLEND OF THE GFS/ECMWF/UKMET SUNDAY NIGHT THROUGH TUESDAY TO REFLECT THE BEST CONSENSUS WITH FEATURES CROSSING THE NORTHERN HALF OF THE U.S. THIS ALSO HELPS TO ARRIVE AT A COMPROMISE SOLUTION FOR THE AMPLIFYING WEST COAST TROUGH WITH TIME. FOR WEDNESDAY AND THURSDAY, A COMPROMISE OF THE GFS AND ECMWF WAS USED TO HELP RESOLVE SOME DETAIL ISSUES. THIS PATTERN LOOKS TO YET AGAIN SET UP A FRONTAL BOUNDARY TO OUR SOUTHWEST WHICH GRADUALLY LIFTS NORTHWARD AS A WARM FRONT. ANY FEATURES EMBEDDED WITHIN THE WESTERLY FLOW ALOFT COULD HELP SPARK SOME CONVECTION. THIS ALSO LOOKS TO BE A RATHER WARM AND HUMID PATTERN WITH PERHAPS SOME BRIEF RELIEF AT THE START AND END OF THIS TIME FRAME. BASED ON THE ABOVE, A WEAK AREA OF HIGH PRESSURE BUILDS ACROSS THE AREA SUNDAY NIGHT INTO MONDAY BEFORE SLIDING ACROSS NEW ENGLAND. A FRONTAL BOUNDARY TO OUR SOUTHWEST LOOKS TO TURN INTO A WARM FRONT AS WAA STRENGTHENS AS A RESULT OF A SURFACE LOW ORGANIZING ACROSS THE CENTRAL PLAINS. AS AN UPPER-LEVEL TROUGH CRUISES ACROSS THE NORTHERN TIER OF STATES TUESDAY, AN ASSOCIATED COLD FRONT ALSO SHIFTS EASTWARD. THIS WILL DRIVE THE WARM FRONT NORTHWARD ACROSS OUR AREA TUESDAY. A COLD FRONT /PERHAPS WEAKENING SOME/ SLIDES THROUGH LATE TUESDAY AND WEDNESDAY WITH A LITTLE HINT AT SOME WEAK SURFACE LOW TRACKING ALONG IT. THIS BOUNDARY ALSO LOOKS TO STALL TO OUR SOUTH AS IT RUNS INTO PERSISTENT RIDGING ACROSS THE SOUTHERN STATES. WE WILL CONTINUE WITH SOME SLIGHT CHC TO LOW CHC POPS THROUGH A GOOD PART OF THE PERIOD BASED ON THE INCOMING WARM FRONT AND THEN THE COLD FRONT. THE CONVECTIVE CHCS MAY BE MORE TIED TO DAYTIME HEATING, UNLESS WE GET SOME SORT OF CONVECTIVE COMPLEXES DEVELOPING TO OUR WEST. AS OF NOW, THE MCS THREAT LOOKS LOW AS THE RIDGING IS NOT FORECAST TO BE ALL THAT AMPLIFIED AHEAD OF THE NORTHERN TIER UPPER-LEVEL TROUGH /UNTIL THE END OF THE PERIOD WHEN A SURFACE HIGH SLIDES INTO OUR AREA/. WE WENT DRY ATTM FOR THURSDAY BASED ON THE SURFACE HIGH BUILDING DOWN AND THE SURFACE FRONT FORECAST TO BE POSITIONED FAR ENOUGH TO OUR SOUTH. AS FOR TEMPERATURES, WE DID NOT STRAY TO FAR FROM HPC GUIDANCE. && .AVIATION /08Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. AS HAS BEEN THE CASE THE PAST TWO DAYS...THE POSITION OF THE WAVERING FRONT WILL HAVE A LARGE IMPACT ON THE AVIATION FORECAST THIS MORNING. EARLY THIS MORNING...THE FRONT STRETCHED FROM NEAR KPHL EAST TO NORTH OF KACY. NORTH OF THE FRONT...MOISTURE IS TRAPPED UNDER THE VERY LOW INVERSION...AND IFR STRATUS HAS AFFECT KABE... KTTN AND KPNE. SOUTH OF THE FRONT...CONDITIONS REMAIN LARGELY VFR WITH SOME MVFR VISIBILITIES. ASSUMING THE FRONT GETS NO FURTHER SOUTH THIS MORNING (UNLESS THE RAIN COOLED AIR NORTH OF THE FRONT PUSHES IT SOUTH...IT SHOULD NOT)...THESE LOCATIONS SHOULD STAY OUT OF THE STRATUS THROUGH 1300 UTC. THE MULTI MODEL SIGNAL IS FOR THE FRONT TO GET TO JUST NORTH OF A KRDG...KPNE...KBLM LINE. NORTH OF THE THAT...THE STRATUS WILL BREAK...BUT IT MAY TAKE UNTIL 1500 UTC TO DO SO. SOUTH OF THAT...VFR CONDITIONS SHOULD PREVAIL DURING THE MORNING HOURS. IT WOULD APPEAR AS THOUGH CONVECTION SHOULD REDEVELOP AROUND 1600 UTC (OUTSIDE OF ANY ACTIVITY BEFORE 1200 UTC). SINCE THIS IS STILL SOME DISTANCE IN TIME FROM NOW...THE THREAT WILL BE SIGNIFIED BY A CB REMARK. THE POTENTIAL FOR CONVECTION SHOULD OCCUR THROUGH ABOUT 0000 UTC...AS THE BEST THERMAL FORCING OCCURS BEFORE THEN. THE FRONT SHOULD LIMP THROUGH BETWEEN 0200 UTC AND 0600 UTC FROM WEST TO EAST. FOR THE MOST PART...OUTSIDE OF CONVECTIVE ELEMENTS...CONDITIONS SHOULD REMAIN VFR. IF THE FRONT IS SLUGGISH ENOUGH TONIGHT...THERE MAY BE ENOUGH TIME FOR MVFR VISIBILITIES TO DEVELOP WITH PATCHY FOG. OUTLOOK... A MID LEVEL CLOSED SYSTEM WILL MAKE ITS CLOSEST APPROACH SATURDAY AFTERNOON. THE MID LEVEL SYSTEM WILL PUSH A WEAK COLD FRONT OR SURFACE TROUGH ACROSS THE REGION IN THE LATE AFTERNOON OR EARLY EVENING. THERE COULD BE ENOUGH INSTABILITY IN THE AFTERNOON FOR SHOWERS (AND POSSIBLY THUNDER) ACROSS NORTHERN AREAS IN THE AFTERNOON. RIGHT NOW...IT APPEARS AS THOUGH MOST OF THIS ACTIVITY WILL REMAIN NORTH OF THE TERMINALS (THOUGH KABE COULD BE IMPACTED). OUTSIDE OF THIS...VFR CONDITIONS ARE EXPECTED SATURDAY INTO SATURDAY EVENING WITH THE PASSAGE OF THE WEAK COLD FRONT. VFR CONDITIONS ARE EXPECTED SATURDAY NIGHT INTO MONDAY. FROM LATE MONDAY AFTERNOON INTO TUESDAY...PRE WARM FRONT CONDITIONS COULD RESULT IN MVFR/IFR CEILINGS. HOWEVER...THIS IS STILL FAR ENOUGH OUT FOR REFINEMENT...BUT IT APPEARS AS THOUGH MONDAY NIGHT AND TUESDAY COULD SEE CONDITIONS DROP BELOW VFR FOR MOST LOCATIONS. && .MARINE... THE WAVERING SURFACE BOUNDARY DROPPED BACK THROUGH MOST OF THE OCEAN WATERS DURING THURSDAY EVENING...AND EARLY THIS MORNING STRETCHES FROM JUST NORTH OF THE DELAWARE BAY THROUGH LITTLE EGG HARBOR. NORTH OF THE FRONT...EAST TO NORTHEAST WINDS GENERALLY REMAIN BELOW 10 KNOTS. SOUTH OF THE FRONT...SOUTHWEST WINDS CONTINUE BETWEEN 10 AND 15 KNOTS. SEAS ACROSS SOUTHERN WATERS HAVE NOT REALLY RESPONDED TO SOUTHERLY FETCH OVER THE PAST TWO DAYS. AS HAS BEEN THE CASE THE PAST COUPLE OF DAYS...THE KEY TO THE WIND FORECAST WILL BE THE POSITION OF THE SURFACE FRONT. THE GENERAL MODEL CONSENSUS IS TO KEEP THE FRONT ACROSS THE NORTHERN OCEAN WATERS FOR MOST OF THE DAY. THE BEST GRADIENT NORTH OF THE WATERS WILL BE THIS MORNING...AND WINDS SHOULD REMAIN BELOW 15 KNOTS FOR MUCH OF THE DAY. SOUTH OF THIS...THE GRADIENT TIGHTENS AS A COLD FRONT OVER THE OHIO VALLEY APPROACHES. HOWEVER...IT NO LONGER APPEARS AS THOUGH THE GRADIENT WILL SUPPORT SMALL CRAFT WINDS LATE THIS AFTERNOON AND THIS EVENING. WINDS COULD GET CLOSE ON THE DELAWARE BAY FOR A TIME...BUT NOT ENOUGH FOR FREQUENT GUSTS TO 25 KNOTS. WITH THIS IN MIND...THERE WILL BE NO SMALL CRAFT ADVISORY WITH THIS PACKAGE. THE FRONT SLIPS OFFSHORE THIS EVENING. THE MODEL GRADIENT AND MODEL SOUNDINGS SUGGEST THAT WINDS REMAIN BELOW 20 KNOTS IN THE INITIAL SHOT OF COLD AIR ADVECTION. A SECOND SHOT COMES THROUGH SATURDAY AFTERNOON AND EVENING...AS AN UPPER LEVEL DISTURBANCE PASSES NORTH OF THE WATERS. A SECOND SURFACE COLD FRONT WILL ACCOMPANY THE MID LEVEL FEATURE. HOWEVER...GUSTS SHOULD REMAIN BELOW 25 KNOTS AS 925 MB WIND TOP OUT BETWEEN 20 AND 25 KNOTS. AS THE SURFACE HIGH FROM THE GREAT LAKES BUILDS EAST...THE BEST GRADIENT SUNDAY OCCURS IN THE MORNING. WINDS SHOULD BACK INT HE AFTERNOON AND EVENING AHEAD OF A WEAK SURFACE TROUGH...AND THE WEAKNESS COULD ALLOW SEA BREEZE CIRCULATIONS TO FORM. WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT LIMITS SUNDAY NIGHT AND MONDAY AS THE HIGH BUILDS TO THE NEW JERSEY COAST. WINDS AND SEAS WILL START TO INCREASE AS A WARM FRONT APPROACHES FROM THE MID ATLANTIC. THE GRADIENT COULD TIGHTEN ENOUGH FOR SMALL CRAFT WINDS TUESDAY...BUT CONFIDENCE IN THIS NOW IS LOW. && .HYDROLOGY... A FLASH FLOOD WATCH IS IN EFFECT FOR CARBON, MONROE, LEHIGH, AND NORTHAMPTON COUNTIES IN PENNSYLVANIA AS WELL AS SUSSES, WARREN, HUNTERDON, AND MORRIS COUNTIES IN NEW JERSEY. THESE AREAS HAVE SEEN TWO TO AS MUCH AS FOUR INCHES OF RAIN OVER THE LAST DAY OR SO, THESE AREAS ARE QUITE SATURATED. WITH THE POSSIBILITY OF HEAVY RAIN AGAIN TODAY, FLASH FLOODING COULD BE POSSIBLE. ANOTHER THING TO NOTE, A COUPLE OF RIVERS IN NORTHERN NEW JERSEY ARE RUNNING ABOVE THEIR CAUTION STAGE. IN FACT, THE PEQUANNOCK AT MACOPIN WAS VERY CLOSE TO FLOOD STAGE EARLY THIS MORNING && .PHI WATCHES/WARNINGS/ADVISORIES... PA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR PAZ054-055-061-062. NJ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NJZ001-007-008. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...GORSE AVIATION...HAYES MARINE...HAYES HYDROLOGY...ROBERTSON
Hazardous weather outlook, Jun 24, 4:05 AM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 405 AM EDT FRI JUN 24 2011 NJZ001-007-008-PAZ054-055-061-062-250815- SUSSEX-WARREN-MORRIS-CARBON-MONROE-LEHIGH-NORTHAMPTON- 405 AM EDT FRI JUN 24 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THROUGH THE DAY. SOME STORMS COULD BECOME STRONG TO SEVERE LATER THIS AFTERNOON. THE SPC HAS OUR AREA OUTLINED IN A SLIGHT CHANCE FOR SEVERE WEATHER TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027- PAZ060-067>071-250815- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 405 AM EDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THROUGH THE DAY. SOME STORMS COULD BECOME STRONG TO SEVERE LATER THIS AFTERNOON. THE SPC HAS OUR AREA OUTLINED IN A SLIGHT CHANCE FOR SEVERE WEATHER TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ004-NJZ014-024>026-250815- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 405 AM EDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THROUGH THE DAY. SOME STORMS COULD BECOME STRONG TO SEVERE LATER THIS AFTERNOON. THE SPC HAS OUR AREA OUTLINED IN A SLIGHT CHANCE FOR SEVERE WEATHER TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-250815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 405 AM EDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THROUGH THE DAY. SOME STORMS COULD BECOME STRONG TO SEVERE LATER THIS AFTERNOON. THE SPC HAS OUR AREA OUTLINED IN A SLIGHT CHANCE FOR SEVERE WEATHER TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 24, 12:24 AM EDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1224 AM EDT FRI JUN 24 2011
NJZ001-007>010-PAZ060>062-068-069-240530-
BERKS PA-BUCKS PA-HUNTERDON NJ-LEHIGH PA-MONTGOMERY PA-MORRIS NJ-
NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
1224 AM EDT FRI JUN 24 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...HUNTERDON...
LEHIGH...MONTGOMERY...MORRIS...NORTHAMPTON...SOMERSET...SUSSEX AND
WARREN COUNTIES...
AT 1221 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
EASTON TO 2 MILES SOUTH OF EASTON TO 3 MILES EAST OF ALLENTOWN TO 15
MILES EAST OF READING...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL
BE NEAR PHILLIPSBURG...COLUMBIA AROUND 1230 AM...BLAIRSTOWN...
SPRINGTOWN AROUND 1245 AM...PLEASANT VALLEY...RIEGELSVILLE AROUND 100
AM...LAKE MOHAWK...NEWTON AROUND 115 AM...CALIFON AND HIGH BRIDGE
AROUND 130 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4108 7449 4104 7449 4105 7444 4102 7441
4084 7449 4074 7466 4048 7500 4030 7582
4057 7550 4064 7530 4095 7517 4113 7445
HAYESSpecial weather statement, Jun 24, 1:22 AM EDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
122 AM EDT FRI JUN 24 2011
NJZ001-008>010-012-015-PAZ068-069-240615-
BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MONTGOMERY PA-MORRIS NJ-
SOMERSET NJ-SUSSEX NJ-
122 AM EDT FRI JUN 24 2011
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...MERCER...
MIDDLESEX...MONTGOMERY...MORRIS...SOMERSET AND SUSSEX COUNTIES...
AT 120 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES EAST OF
NEWTON TO 9 MILES WEST OF MORRISTOWN TO 11 MILES NORTHWEST OF
SOMERVILLE TO 21 MILES SOUTHEAST OF ALLENTOWN...MOVING EAST AT 25
MPH. THE THUNDERSTORMS WILL BE NEAR GARDENVILLE...BYRAM AROUND 130
AM...LUMBERVILLE...SERGEANTSVILLE AROUND 145
AM...MILLINGTON...MARTINSVILLE AROUND 200 AM...MANVILLE AND BOUND
BROOK AROUND 215 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4089 7433 4086 7431 4078 7437 4074 7436
4067 7445 4065 7445 4066 7440 4059 7444
4060 7431 4059 7431 4034 7468 4028 7544
4050 7514 4065 7488 4106 7453 4106 7449
4104 7449 4105 7444 4099 7429 4089 7427
HAYESSpecial weather statement, Jun 24, 5:04 AM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 504 AM EDT FRI JUN 24 2011 NJZ001-007>010-012>015-018>020-026-027-PAZ054-055-060>062-068-069- 071-241200- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- MONTGOMERY-BUCKS-PHILADELPHIA- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK... TRENTON...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JACKSON...LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON... NORRISTOWN...DOYLESTOWN...PHILADELPHIA 504 AM EDT FRI JUN 24 2011 ...PATCHY FOG THIS MORNING... PATCH FOG WILL CONTINUE THROUGH THE NEXT FEW HOURS. VISIBILITIES IN SOME AREA COULD BE REDUCED TO AS LITTLE AS ONE MILE IN SOME AREAS. DRIVERS SHOULD SLOW DOWN, USE THEIR LOW BEAM HEADLIGHTS, AND ALLOW PLENTY OF ROOM BETWEEN THEMSELVES AND THE CAR IN FRONT OF THEM. ROBERTSON
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 11:28 PM EDT | Special Weather Statement | PHI | Warren | 62 min |
| Jun 24, 12:08 AM EDT | Areal Flood Advisory | PHI | Warren | 112 min |
| Jun 24, 12:24 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Warren | 66 min |
| Jun 24, 12:45 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 2 hr |
| Jun 24, 1:22 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 53 min |
| Jun 24, 1:36 AM EDT | River Flood Warning | PHI | Morris, Passaic | 11 hr |
| Jun 24, 3:41 AM EDT | Flash Flood Watch | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 16 hr |
| Jun 24, 11:42 AM EDT | Special Weather Statement | PHI | Monmouth | 93 min |
| Jun 24, 12:09 PM EDT | Special Marine Warning | PHI | 86 min | |
| Jun 24, 12:34 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 26 min |
| Jun 24, 1:17 PM EDT | Special Weather Statement | PHI | Ocean | 58 min |
| Jun 24, 1:32 PM EDT | Special Marine Warning | PHI | 88 min | |
| Jun 24, 1:33 PM EDT | Special Weather Statement | PHI | Hunterdon | 57 min |
| Jun 24, 2:01 PM EDT | Areal Flood Advisory | PHI | Ocean | 119 min |
| Jun 24, 2:01 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 43 min |
| Jun 24, 3:00 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 60 min |
| Jun 24, 3:03 PM EDT | Special Weather Statement | PHI | Ocean | 57 min |
| Jun 24, 3:57 PM EDT | Areal Flood Advisory | PHI | Ocean | 2 hr |
| Jun 24, 4:20 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 55 min |
| Jun 24, 4:54 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Somerset | 2 hr |
| Jun 24, 5:03 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Ocean, Somerset | 72 min |
| Jun 24, 5:33 PM EDT | Special Marine Warning | PHI | 117 min | |
| Jun 24, 6:27 PM EDT | Special Weather Statement | PHI | Hunterdon | 63 min |
| Jun 24, 7:13 PM EDT | Special Weather Statement | PHI | Warren | 62 min |
| Jun 24, 7:16 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 38 min |
Nearby
Areal Flood Warnings in New Jersey, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.